Into the system…

blogging, work, mental health, therapy, disability, benefits and more…

A Little Shaky…

with 2 comments

Just a short post from me today as I’m posting from my mobile.

Yesterday, I had my appointment with Dr N. Afterwards I was left more confused and clueless than beforehand. The NHS are hopefully going to provide community support and work with The Priory but at the moment nothing seems to be organised and neither party knows what the other is doing. I was left panicking that I will be left on my own with no support. There is only one possible outcome if that happens.

Today, things are more positive. I saw Dr G and she reassures me that things are in hand. She wants everyone to work together but is aware that may not be possible or straightforward. If things don’t work out as hoped she is sure something else can be arranged that will give me some support. I just hope she is right.

My past experience of NHS mental health services, or rather my trust have been shaky at best. Dr G assures me that her experiences with them have only been positive so I hope that with her on board then maybe mine will be too. Time will tell.

As for shakiness. The Depakote seems to have given me a tremor. I can’t control my hands and it is making typing this post on my phone harder than normal. I feel a little dodgy in general today. Dr G said that is to be expected as my meds are being tweaked so much, but it still sucks. I’m coming off the Duloxetine now. Still on amitriptaline. Reducing my aripiprazole and adding the Depakote. It’s no wonder is it? No other side effects seem to be a problem so far with the Depakote but it’s early days.

Aside from talking about NHS involvement, we also talked about my diagnosis and it is confirmed as Bipolar II disorder. I am glad to have Dr G agree with Dr P and make things clear for me, but it is still sinking in. I don’t really know how I feel. I need to think about it some more. The clarity is positive though. Maybe it will bring about a better route in terms of treatment. Things have to improve. They can’t continue to be as hopeless as they have been.

Anyway. I should stop rambling. More soon…

2 Responses

Subscribe to comments with RSS.

  1. Aww, I hope you feel better soon. Changing meds sucks.

    *Hugs*

    Karita

    Friday, 24th April 2009 at 11:18 am

  2. *Hugs* take care, hope the med side effect wear off soon for you x

    Alison

    Friday, 24th April 2009 at 8:19 pm


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: